# SDR SIMA20121017006

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 32,399 hours, 30,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT OVER THE WING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ELECTRICAL CONNECTOR ON RIGHT OVER THE WING EMERGENCY LIGHT LOOSE, AND RE-SECURED RIGHT OVER THE WING EMERGENCY LIGHT AND PERFORMED AN OPERATIONAL CHECK IAW EMB145 AMM 33-50-10.  REMOVED AND REPLACED THE RIGHT AFT EXTERIOR LIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
